# SDR CA120312014

- Difficulty date: March 5, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 767375
- Aircraft time: 82,668 hours
- Engine: Ge CF680C2B6F
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Duct
- Part number: 218T111212
- Condition: Ruptured
- Location: Anti Ice Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER ARRIVING AT THE GATE AND DURING WALK-AROUND, FOUND NR 4 SLAT, LT WING, INBD BLOW OUT PANEL BLOWN WITH NO ANTI-ICING DUCT VISIBLE FROM THE OPENING.  FURTHER INSPECTION REVEALED THE DUCTS TO BE DISINTEGRATED AND FRAYED WITH STRANDS OF TUBE MATERIAL BLOCKING THE INSIDE OF THE ANTI-ICING TUBES.  DUCT, AND OTHER ANTI-ICE TUBES ALSO FOUND DAMAGED ON, LT WING OTBD OF THE ENGINE.
